Alert archive / Texas / River Flood Warnings in 2014

River Flood Warning 2, NWS Fort Worth, TX

May 8, 2014Hunt County, Texas

NWS Fort Worth, TX issued this river flood warning at May 8, 2014, 3:00 PM CDT for Hunt County, Texas. It took effect at May 8, 2014, 5:00 PM CDT. It was in force for 36 hr.

The area

The outline as issued.

The facts

Issued
May 8, 2014, 3:00 PM CDT (20:00 UTC)
In effect from
May 8, 2014, 5:00 PM CDT
Expired
May 10, 2014, 5:05 AM CDT
In force
36 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
Moderate

County Hunt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 129 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cowleech Fork Sabine River at Greenville (GNVT2).

Action stage
13 ft
Minor stage
14 ft
Moderate stage
17 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08017200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

034 
WGUS44 KFWD 082000
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE FORT WORTH TX
300 PM CDT THU MAY 8 2014

...THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING AREAS IN TEXAS...

  COWLEECH FORK SABINE RIVER AT GREENVILLE AFFECTING HUNT COUNTY
  SOUTH FORK SABINE RIVER NEAR QUINLAN AFFECTING HUNT AND ROCKWALL 
  COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 


&&

TXC231-090800-
/O.NEW.KFWD.FL.W.0002.140508T2200Z-140510T0449Z/
/GNVT2.2.ER.140508T2200Z.140509T0000Z.140509T1649Z.NO/
300 PM CDT THU MAY 8 2014

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A 

* FLOOD WARNING FOR 
  THE COWLEECH FORK SABINE RIVER AT GREENVILLE.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1215 PM THURSDAY THE STAGE WAS 3.93 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER SHOULD RISE ABOVE FLOOD STAGE BY LATE THURSDAY
  AFTERNOON AND CONTINUE TO RISE TO A CREST NEAR 18 FEET BY THURSDAY
  EVENING. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY LATE FRIDAY 
  MORNING.
* AT 19 FEET MAJOR OUT OF BANK FLOODING WILL OCCUR.  MAJOR FLOODING 
  WILL OCCUR THROUGH GREENVILLE DOWNSTEAM TO BELOW THE INTERSTATE 30 
  BRIDGE. STREET CLOSURES WILL BE REQUIRED...AND A FEW RURAL ROADS 
  WILL BE UNDERWATER. 

&&
 
LAT...LON 3317 9619 3303 9607 3309 9595 3319 9605

$$

TXC231-397-090800-
/O.NEW.KFWD.FL.W.0003.140509T0042Z-140510T0325Z/
/QLAT2.1.ER.140509T0042Z.140509T0600Z.140509T1525Z.NO/
300 PM CDT THU MAY 8 2014

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SOUTH FORK SABINE RIVER NEAR QUINLAN.
* FROM THIS EVENING TO FRIDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 0245 PM THURSDAY THE STAGE WAS 4.52 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER SHOULD RISE ABOVE FLOOD STAGE BY THURSDAY 
  EVENING AND CONTINUE TO RISE TO A CREST NEAR 16 FEET BY FRIDAY 
  AFTER MIDNIGHT. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY LATE 
  FRIDAY MORNING.

&&
 
LAT...LON 3287 9634 3283 9620 3293 9615 3297 9627

$$
4 follow-up statements
728 
WGUS84 KFWD 090139
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
839 PM CDT THU MAY 8 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
 
  COWLEECH FORK SABINE RIVER AT GREENVILLE AFFECTING HUNT COUNTY 

  SOUTH FORK SABINE RIVER NEAR QUINLAN AFFECTING HUNT AND ROCKWALL 
  COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 


&&

TXC231-091339-
/O.EXT.KFWD.FL.W.0002.000000T0000Z-140510T1707Z/
/GNVT2.2.ER.140508T2111Z.140509T1200Z.140510T0507Z.NO/
839 PM CDT THU MAY 8 2014

THE FLOOD WARNING CONTINUES FOR
  THE COWLEECH FORK SABINE RIVER AT GREENVILLE.
* AT 0745 PM THURSDAY THE STAGE WAS 16.11 FEET. 
* FLOOD STAGE IS 14 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 17 FEET 
  BY FRIDAY MORNING. THE RIVER SHOULD FALL BELOW FLOOD STAGE SATURDAY
  AFTER MIDNIGHT.
* AT 17 FEET MODERATE OUT OF BANK FLOODING WILL OCCUR.  A FEW RURAL 
  ROADS CLOSURES WILL BE NEEDED ALONG THE RIVER REACH.  MODERATE 
  FLOODING WILL OCCUR ALONG THE RIVER THROUGH GREENVILLE. 

&&
 
LAT...LON 3317 9619 3303 9607 3309 9595 3319 9605

$$

TXC231-397-091339-
/O.EXT.KFWD.FL.W.0003.000000T0000Z-140509T2100Z/
/QLAT2.1.ER.140509T0215Z.140509T0600Z.140509T0900Z.NO/
839 PM CDT THU MAY 8 2014

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FORK SABINE RIVER NEAR QUINLAN.
* AT 0745 PM THURSDAY THE STAGE WAS 14.80 FEET. 
* FLOOD STAGE IS  15 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY 
  THURSDAY NIGHT AND CREST NEAR 16 FEET BY MIDNIGHT. 
  THE RIVER SHOULD FALL BELOW FLOOD STAGE BY BEFORE DAYBREAK FRIDAY.
* AT 15 FEET MINOR OUT OF BANK FLOODING WILL OCCUR. 

&&
 
LAT...LON 3287 9634 3283 9620 3293 9615 3297 9627

$$
244 
WGUS84 KFWD 091333
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
833 AM CDT FRI MAY 9 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
 
  COWLEECH FORK SABINE RIVER AT GREENVILLE AFFECTING HUNT COUNTY 

  SOUTH FORK SABINE RIVER NEAR QUINLAN AFFECTING HUNT AND ROCKWALL 
  COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 


&&

TXC231-100133-
/O.EXT.KFWD.FL.W.0002.000000T0000Z-140510T1657Z/
/GNVT2.2.ER.140508T2111Z.140509T1130Z.140510T0457Z.NO/
833 AM CDT FRI MAY 9 2014

THE FLOOD WARNING CONTINUES FOR
  THE COWLEECH FORK SABINE RIVER AT GREENVILLE.
* AT 0745 AM FRIDAY THE STAGE WAS 17.24 FEET. 
* FLOOD STAGE IS  14 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND 
  FALL BELOW FLOOD STAGE BY FRIDAY NIGHT.
* AT 17 FEET MODERATE OUT OF BANK FLOODING WILL OCCUR.A FEW RURAL 
  ROADS CLOSURES WILL BE NEEDED ALONG THE RIVER REACH.MODERATE 
  FLOODING WILL OCCUR ALONG THE RIVER THROUGH GREENVILLE. 

&&
 
LAT...LON 3317 9619 3303 9607 3309 9595 3319 9605

$$

TXC231-397-100133-
/O.EXT.KFWD.FL.W.0003.000000T0000Z-140510T0830Z/
/QLAT2.1.ER.140509T0135Z.140509T0915Z.140509T2030Z.NO/
833 AM CDT FRI MAY 9 2014

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FORK SABINE RIVER NEAR QUINLAN.
* AT 0745 AM FRIDAY THE STAGE WAS 17.03 FEET. 
* FLOOD STAGE IS  15 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND 
  FALL BELOW FLOOD STAGE BY FRIDAY AFTERNOON.

&&
 
LAT...LON 3287 9634 3283 9620 3293 9615 3297 9627

$$
690 
WGUS84 KFWD 100134
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
834 PM CDT FRI MAY 9 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
 
  COWLEECH FORK SABINE RIVER AT GREENVILLE AFFECTING HUNT COUNTY 

  SOUTH FORK SABINE RIVER NEAR QUINLAN AFFECTING HUNT AND ROCKWALL 
  COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 


&&

TXC231-101334-
/O.EXT.KFWD.FL.W.0002.000000T0000Z-140510T1737Z/
/GNVT2.2.ER.140508T2111Z.140509T1615Z.140510T0537Z.NO/
834 PM CDT FRI MAY 9 2014

THE FLOOD WARNING CONTINUES FOR
  THE COWLEECH FORK SABINE RIVER AT GREENVILLE.
* AT 0745 PM FRIDAY THE STAGE WAS 16.65 FEET. 
* FLOOD STAGE IS 14 FEET. 
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO END SATURDAY AFTER 
  MIDNIGHT.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND 
  FALL BELOW FLOOD STAGE BY DAYBREAK SATURDAY.

&&
 
LAT...LON 3317 9619 3303 9607 3309 9595 3319 9605

$$

TXC231-397-101334-
/O.EXT.KFWD.FL.W.0003.000000T0000Z-140510T2024Z/
/QLAT2.1.ER.140509T0135Z.140509T0915Z.140510T0824Z.NO/
834 PM CDT FRI MAY 9 2014

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FORK SABINE RIVER NEAR QUINLAN.
* AT 0745 PM FRIDAY THE STAGE WAS 15.97 FEET. 
* FLOOD STAGE IS 15 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND 
  FALL BELOW FLOOD STAGE BY DAYBREAK SATURDAY.
* AT 15 FEET MINOR OUT OF BANK FLOODING WILL OCCUR. 

&&
 
LAT...LON 3287 9634 3283 9620 3293 9615 3297 9627

$$
904 
WGUS84 KFWD 101005
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
505 AM CDT SAT MAY 10 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS...
 
  COWLEECH FORK SABINE RIVER AT GREENVILLE AFFECTING HUNT COUNTY
  
  SOUTH FORK SABINE RIVER NEAR QUINLAN AFFECTING HUNT AND ROCKWALL 
  COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 

&&

TXC231-101035-
/O.CAN.KFWD.FL.W.0002.000000T0000Z-140510T1737Z/
/GNVT2.2.ER.140508T2111Z.140509T1615Z.140510T0753Z.NO/
505 AM CDT SAT MAY 10 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE COWLEECH FORK SABINE RIVER AT GREENVILLE.
* AT 445 AM SATURDAY THE STAGE WAS 12.74 FEET. 
* FLOOD STAGE IS 14 FEET. 
* FELL BELOW FLOOD STAGE AT 3 AM SATURDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO NEAR 4 FEET BY 
  SUNDAY MORNING. THIS IS THE LAST FORECAST FOR THIS EVENT.


$$

TXC231-397-101035-
/O.CAN.KFWD.FL.W.0003.000000T0000Z-140510T2024Z/
/QLAT2.1.ER.140509T0135Z.140509T0915Z.140510T0746Z.NO/
505 AM CDT SAT MAY 10 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE SOUTH FORK SABINE RIVER NEAR QUINLAN.
* AT 445 AM SATURDAY THE STAGE WAS 14.14 FEET. 
* FLOOD STAGE IS 15 FEET. 
* FELL BELOW FLOOD STAGE AT 3 AM SATURDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO NEAR 4 FEET BY 
  SUNDAY MORNING. THIS IS THE LAST FORECAST FOR THIS EVENT.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at May 8, 12:55 PM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, May 8, 12:55 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1255 PM CDT THU MAY 8 2014

.AVIATION...
/18Z TAFS/

FIRST BATCH OF THUNDERSTORMS MOVING NORTHEAST OF THE TERMINAL
SITES. APPEARS THERE WILL BE A BREAK IN THE ACTIVITY FOR A COUPLE
OF HOURS THOUGH MVFR CEILINGS EXPECTED TO LINGER. RADAR SHOWS
FURTHER SCATTERED DEVELOPMENT TO THE SOUTHWEST OF THE TAF SITES
AND SHORT- RANGE MODELS ARE IN FAIRLY DECENT AGREEMENT ON MOVING
THE ACTIVITY NORTHEASTWARD AND INCREASING IN COVERAGE. HAVE
INCLUDED PREDOMINANT TSRA AT ALL TAFS MID AFTERNOON WITH HIGHEST
CONFIDENCE AT KDFW AND KDAL.

HAIL AND GUSTY WIND THREAT HIGHER THIS AFTERNOON THAN WITH THE
MORNING CONVECTION THOUGH CONFIDENCE IS TOO LOW AS FAR AS COVERAGE
AND INTENSITY TO INCLUDE WIDESPREAD STRONG TO SEVERE CONVECTION AT
TAF SITES. THOUGH MAIN COVERAGE OF THUNDERSTORM ACTIVITY
EXPECTED TO MOVE EAST OF THE TAF SITES AFTER 22-23Z...MOISTURE
NEVER REALLY GETS SCOURED OUT AND SOME LIFT WILL CONTINUE. AS A
RESULT...HAVE LINGERED VCTS AT TAF SITES THROUGH 00-01Z TIMEFRAME.

WINDS WILL BE TRICKY TO FORECAST THROUGH THE AFTERNOON WITH
LINGERING BOUNDARIES AND PRECIPITATION THOUGH PREDOMINANT FLOW
WILL BE SOUTH AT 12-15KT

WITH LINGERING LOW-LEVEL MOISTURE IN PLACE...MVFR CIGS EXPECTED TO
CONTINUE OVERNIGHT AND WOULD NOT BE TOO SURPRISED TO SEE SOME
OCCASIONAL IFR CIGS BUT WILL NOT INCLUDE AT THIS TIME. WINDS
EXPECTED TO BECOME MORE SOUTHWEST BY MID-MORNING ON FRIDAY HELPING
TO LIFT AND DISSIPATE THE CIGS BY 15-16Z.

&&

.UPDATE...
THE FIRST BATCH OF RAIN AND THUNDERSTORMS WILL CONTINUE TO MOVE
NORTHEAST AND AFFECT LOCATIONS GENERALLY EAST OF THE INTERSTATE 35
CORRIDOR THROUGH EARLY AFTERNOON. MANY LOCATIONS HAVE SEEN
RAINFALL AMOUNTS BETWEEN 0.5 AND 1 INCH WITH ISOLATED 2 INCH
AMOUNTS IN SOUTHEAST DALLAS COUNTY.

WE EXPECT NEW STORM DEVELOPMENT THIS AFTERNOON. THE MOST LIKELY
LOCATION FOR INITIATION WILL BE ACROSS THE SOUTHWEST ZONES WHERE
THE BEST CAPE IS CURRENTLY AND WHERE SOME AFTERNOON HEATING IS EXPECTED.
ANY STORMS THAT DEVELOP THIS AFTERNOON WILL BE HEAVY RAIN
PRODUCERS AND HAVE THE POTENTIAL TO BECOME SEVERE.

WILL ADJUST POPS...CLOUDS AND TEMPS SLIGHTLY FOR THIS UPDATE. NO
MAJOR CHANGES ARE NEEDED AT THIS TIME.

79

&&

.PREV DISCUSSION... /ISSUED 316 AM CDT THU MAY 8 2014/
LARGE SCALE ASCENT AHEAD OF A DEEP UPPER TROUGH CURRENTLY
ENTRENCHED OVER THE 4-CORNERS REGION HAS OVERSPREAD WEST-CENTRAL
TEXAS...LEADING TO ANOTHER ROUND OF SHOWERS AND STORMS ON THE
WESTERN DOORSTEP OF NORTH TEXAS EARLY THIS MORNING. CONVECTION
SHOULD REMAIN ELEVATED IN NATURE AS IT PROGRESSES EAST INTO THE
WESTERN COUNTIES THIS MORNING...WHICH SHOULD LIMIT THE OVERALL
SEVERE THREAT. STILL...A FEW STORMS MAY PRODUCE MARGINALLY SEVERE
WIND AND HAIL DUE TO THE PRESENCE OF MODEST AMOUNTS OF ML
CAPE...BUT THE OVERALL SEVERE THREAT SHOULD REMAIN FAIRLY LOW
DURING THE MORNING HOURS. ACTIVITY SHOULD REACH LOCATIONS ALONG
THE I-35 CORRIDOR DURING THE MID MORNING HOURS.

BETTER CHANCES FOR SEVERE THUNDERSTORMS WILL PROBABLY OCCUR THIS
AFTERNOON AS CONVECTION SHIFTS EAST OF THE INTERSTATE 35 CORRIDOR
INTO AN AREA OF INCREASING INSTABILITY. SIMILARLY...THE BETTER
HEAVY RAIN THREAT WILL ALSO RESIDE EAST OF I-35 IN A REGION OF
PWATS OF 1.75 TO 2 INCHES. WE WILL KEEP HIGHEST QPF TOTALS OVER
THE EASTERN COUNTIES...THOUGH LOCALIZED FLOODING COULD OCCUR IN
ANY OF THE HEAVIER STORMS.

THE UPPER TROUGH IS PROGGED TO LIFT NORTHEAST ACROSS THE CENTRAL
PLAINS THIS EVENING. RAIN CHANCES SHOULD COME TO AN END
TONIGHT...THOUGH A FEW SHOWERS MAY LINGER INTO FRIDAY MORNING OVER
SOUTHEASTERN PORTIONS OF THE REGION. THE WEEKEND IS SHAPING UP TO
BE MAINLY DRY...THOUGH WE WILL NEED TO KEEP AN EYE ON THE DRY
LINE SATURDAY AFTERNOON WHERE THE MOST RECENT NAM12 SOLUTION
OFFERS THE POSSIBILITY OF THUNDERSTORMS ENCROACHING ON OUR WESTERN
COUNTIES.

THE NEXT SIGNIFICANT WEATHER MAKER WILL OCCUR EARLY NEXT WEEK.
MODELS ARE STILL INDICATING AN UPPER TROUGH SWINGING EAST ACROSS
THE PLAINS AND DEEPENING OVER THE EASTERN THIRD OF THE CONUS. THE
BEST CHANCES OF SHOWERS AND STORMS ASSOCIATED WITH THIS SYSTEM
WOULD LIKELY OCCUR ALONG AN ASSOCIATED COLD FRONT...WHICH AT THIS
TIME APPEARS AS THOUGH IT WOULD PUSH SOUTH TO THE RED RIVER LATE
SUNDAY NIGHT AND THROUGH NORTH TEXAS ON MONDAY. RAIN CHANCES
SHOULD COME TO AN END ON TUESDAY WITH COOLER CONDITIONS EXPECTED
TUESDAY AND WEDNESDAY OF NEXT WEEK BEHIND THE FRONT.

30

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  82  67  88  69  90 /  70  20  10  10  10
WACO, TX              82  68  88  69  89 /  70  20  10  10  10
PARIS, TX             77  67  83  65  86 / 100  40  20  10  10
DENTON, TX            82  65  88  68  89 /  70  20  10  10  10
MCKINNEY, TX          80  65  86  64  87 /  70  20  10  10  10
DALLAS, TX            83  68  88  69  89 /  70  20  10  10  10
TERRELL, TX           80  67  85  65  88 / 100  30  10  10  10
CORSICANA, TX         80  68  85  67  88 /  80  30  20  10  10
TEMPLE, TX            81  69  87  68  88 /  80  30  20  10  10
MINERAL WELLS, TX     82  60  88  64  91 /  70  20  10  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

 /
Hazardous weather outlook, May 8, 3:13 AM CDT, 11 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
313 AM CDT THU MAY 8 2014

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-090815-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
313 AM CDT THU MAY 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF THE REGION TODAY INTO
THIS EVENING...THEN ACROSS FAR EASTERN PARTS OF THE AREA DURING
THE OVERNIGHT HOURS. STORMS WITH LARGE HAIL...DAMAGING WINDS AND
LOCALLY HEAVY RAINFALL ARE POSSIBLE THROUGH THIS EVENING. ANY HEAVIER
RAINFALL MAY PRODUCE LOCALIZED FLOODING PROBLEMS...ESPECIALLY
AROUND CREEKS AND TYPICAL LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A FEW LINGERING AND NON-SEVERE THUNDERSTORMS ARE POSSIBLE EARLY
FRIDAY MORNING SOUTHEAST OF A PARIS...CORSICANA...TEMPLE LINE.

A SLIGHT CHANCE OF THUNDERSTORMS RETURNS TO MUCH OF THE REGION SUNDAY
NIGHT AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED TODAY ACROSS ALL OF NORTH
TEXAS...THEN INTO THE EVENING HOURS ACROSS AREAS EAST OF INTERSTATE
35.

In the hours before

Special weather statement, May 8, 9:11 AM CDT, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
911 AM CDT THU MAY 8 2014

TXZ101-116-117-081445-
JACK TX-PALO PINTO TX-PARKER TX-
911 AM CDT THU MAY 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN JACK COUNTY
  EASTERN PALO PINTO COUNTY
  NORTHWESTERN PARKER COUNTY

AT 910 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES WEST OF MINERAL WELLS...MOVING NORTHEAST
AT 40 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COOL...GRAFORD...MINERAL
WELLS...POOLVILLE AND MINERAL WELLS STATE PARK.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3319 9799 3309 9792 3300 9792 3300 9786
      3287 9776 3261 9825 3301 9842
TIME...MOT...LOC 1410Z 225DEG 33KT 3284 9823

CAVANAUGH
Special weather statement, May 8, 10:42 AM CDT, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1042 AM CDT THU MAY 8 2014

TXZ104-105-119-120-081615-
DALLAS TX-HUNT TX-ROCKWALL TX-COLLIN TX-
1042 AM CDT THU MAY 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN COLLIN COUNTY
  NORTHEASTERN DALLAS COUNTY
  SOUTHWESTERN HUNT COUNTY
  ROCKWALL COUNTY

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3325 9623 3284 9607 3283 9611 3284 9630
      3281 9630 3281 9652 3272 9652 3270 9661
      3296 9673
TIME...MOT...LOC 1542Z 232DEG 31KT 3288 9657

CAVANAUGH
Special weather statement, May 8, 11:27 AM CDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1127 AM CDT THU MAY 8 2014

TXZ121-081700-
KAUFMAN TX-
1127 AM CDT THU MAY 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  KAUFMAN COUNTY

AT 1127 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES EAST OF SEAGOVILLE...MOVING NORTHEAST AT
35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COMBINE...COTTONWOOD...
CRANDALL...FORNEY...GRAYS PRAIRIE...KAUFMAN AND TERRELL.

VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3240 9644 3245 9648 3252 9651 3253 9651
      3254 9652 3280 9652 3281 9651 3281 9630
      3284 9630 3283 9608 3252 9608
TIME...MOT...LOC 1627Z 233DEG 31KT 3266 9639

CAVANAUGH
Special weather statement, May 8, 1:44 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
144 PM CDT THU MAY 8 2014

TXZ117-118-081915-
TARRANT TX-PARKER TX-
144 PM CDT THU MAY 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN PARKER COUNTY
  SOUTHWESTERN TARRANT COUNTY

AT 144 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF BENBROOK...MOVING NORTHEAST
AT 30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALEDO...BENBROOK...
EDGECLIFF...FORT WORTH...LAKE WORTH...RIVER OAKS...SANSOM PARK...
WESTWORTH AND WHITE SETTLEMENT.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3270 9725 3255 9751 3255 9769 3256 9772
      3260 9769 3268 9766 3288 9741
TIME...MOT...LOC 1844Z 233DEG 25KT 3260 9763

CAVANAUGH
Special weather statement, May 8, 2:31 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
231 PM CDT THU MAY 8 2014

TXZ118-082000-
TARRANT TX-
231 PM CDT THU MAY 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN TARRANT COUNTY

AT 232 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER EVERMAN...MOVING EAST AT 25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ARLINGTON...CROWLEY...
DALWORTHINGTON GARDENS...EDGECLIFF...EVERMAN...FOREST HILL...
KENNEDALE...MANSFIELD...PANTEGO AND RENDON.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3255 9704 3255 9720 3256 9737 3274 9737
      3276 9704
TIME...MOT...LOC 1932Z 262DEG 21KT 3262 9728

CAVANAUGH

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 9:41 PM CDTSpecial Weather StatementFWDEastland34 min
May 7, 10:17 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens43 min
May 7, 10:36 PM CDTSevere Thunderstorm WarningFWDYoung39 min
May 7, 10:56 PM CDTSpecial Weather StatementFWDPalo Pinto34 min
May 7, 11:11 PM CDTSpecial Weather StatementFWDJack34 min
May 8, 4:28 AM CDTSpecial Weather StatementFWDStephens, Young62 min
May 8, 6:40 AM CDTSpecial Weather StatementFWDStephens, Young65 min
May 8, 7:28 AM CDTSpecial Weather StatementFWDEastland, Stephens32 min
May 8, 8:41 AM CDTSpecial Weather StatementFWDPalo Pinto34 min
May 8, 9:11 AM CDTSpecial Weather StatementFWDPalo Pinto34 min
May 8, 10:06 AM CDTAreal Flood AdvisoryFWDDallas114 min
May 8, 10:16 AM CDTAreal Flood AdvisoryFWDRockwall119 min
May 8, 10:42 AM CDTSpecial Weather StatementFWDRockwall33 min
May 8, 10:51 AM CDTAreal Flood AdvisoryFWDEllis114 min
May 8, 10:57 AM CDTAreal Flood AdvisoryFWDHunt3 hr
May 8, 11:22 AM CDTFlash Flood WarningFWDCollin, Dallas, Hunt, Kaufman, Rockwall113 min
May 8, 11:27 AM CDTSpecial Weather StatementFWDKaufman33 min
May 8, 1:00 PM CDTFlash Flood WarningFWDDelta, Hopkins, Hunt2 hr
May 8, 1:44 PM CDTSpecial Weather StatementFWDTarrant31 min
May 8, 2:30 PM CDTAreal Flood AdvisoryFWDTarrant60 min
May 8, 2:31 PM CDTSpecial Weather StatementFWDTarrant29 min
May 8, 2:35 PM CDTSevere Thunderstorm WarningFWDJohnson, Tarrant55 min
May 8, 3:00 PM CDTRiver Flood WarningFWDHunt, Rockwall38 hr
May 8, 3:09 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis66 min
May 8, 3:12 PM CDTAreal Flood AdvisoryFWDDallas2 hr
May 8, 3:32 PM CDTTornado WarningFWDDallas43 min
May 8, 3:50 PM CDTSevere Thunderstorm WarningFWDCollin, Hunt, Rockwall55 min
May 8, 4:15 PM CDTFlash Flood WarningFWDCollin, Delta, Hopkins, Hunt, Rockwall3 hr
May 8, 4:19 PM CDTFlash Flood WarningFWDDallas116 min
May 8, 4:33 PM CDTRiver Flood WarningFWDDallas14 hr
May 8, 4:35 PM CDTSpecial Weather StatementFWDLampasas25 min
May 8, 4:42 PM CDTSpecial Weather StatementFWDEllis33 min
May 8, 4:48 PM CDTSevere Thunderstorm WarningFWDLampasas57 min
May 8, 5:21 PM CDTFlash Flood WarningFWDLampasas3 hr
May 8, 5:22 PM CDTSevere Thunderstorm WarningFWDCoryell53 min
May 8, 5:43 PM CDTAreal Flood AdvisoryFWDLamar2 hr
May 8, 5:46 PM CDTSevere Thunderstorm WarningFWDBell, Coryell, Lampasas59 min
May 8, 6:35 PM CDTSpecial Weather StatementFWDBell25 min
May 8, 6:42 PM CDTFlash Flood WarningFWDKaufman, Van Zandt2 hr
May 8, 6:43 PM CDTSpecial Weather StatementFWDNavarro32 min
May 8, 6:55 PM CDTSpecial Weather StatementFWDKaufman35 min

Nearby

River Flood Warnings in Texas, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.